# SDR AALA202407233664

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N339PL
- Make and model: Boeing 737823
- Aircraft serial: 33346
- Aircraft time: 20,607 hours, 8,909 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Shutdown
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APU GENERATOR DROPPED OFFLINE AFTER ENGINE SHUTDOWN ACCOMPANIED BY A STRONG BURNING SMELL.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
